# SDR AALA20170714005

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 51,282 hours, 20,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN THE RIGHT AFT GALLEY IS DAMAGED.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
